# SDR AALA202303060243

- Difficulty date: February 16, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,648 hours, 25,136 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 002A001631
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND ELEVATOR SKIN LOCATED ABOVE HINGE #3 AT LEFT HAND ELEVATOR STATION 66.54. REPAIRED SKIN PER SRM 55-20-01-2R.
